# SDR SWAA2017101917226

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 294.5 TO BS 276.5, RBL 1.  R&R INTERCOSTAL DWG.
